# SDR R61A2021101700806

- Difficulty date: September 29, 2021
- Submitted: October 17, 2021
- Operation: Air carrier
- Aircraft: N648RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000068
- Aircraft time: 44,692 hours, 27,688 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Gusset
- Part number: 17060257001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CFIII, GUSSET PLATE AFT FR90 RBL 25 CORRODED. CFIII, GUSSET PLATE AFT FR90 RBL 25 REPLACED IAW 51-41-02.
